# SDR CHQA20130622225

- Difficulty date: June 22, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N259JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145763
- Aircraft time: 24,265 hours, 21,806 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 23,369 hours, 20,139 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE FORWARD OVERWING EMERGENCY EXIT SIGN WAS FOUND TO BE INOPERATIVE.  MX REPLACED EMERGENCY LIGHT INVERTER. OPS CHECKED GOOD AND NO FUTHER DEFECTS WERE NOTED.
